Posted by tepi on November 25, 2007, at 22:24:49
In reply to Re: What else with Nardil ? Sugesstions » tepi, posted by Racer on November 25, 2007, at 20:53:17
> > This may sounds so stupid and you may think , "thats all ? , I thougth you had worst things" ,
> I would never say any such thing to you, Tepi. I know you're suffering -- I was just looking for what was going on, whether you were suffering with depressive symptoms, loss of pleasure, obsessive thoughts, etc.
thank razer , I wrote this not thinking properly in you . I just get desperated when I try to xplain a doctor or anyone and they just look at me waiting me to say something more terrible but I wish I could xplain this with the correct words. I got desperated when they tell me , and thats all ?
It sounds as though what you're suffering is the same social anxiety you're taking the Nardil for -- in other words, as though the Nardil isn't really working very effectively.
I know you dont know me very well , but I wanna tell you I have tried almost evrything on the market and Nardil has been the best
> Let's see, my first thought is to suggest psychotherapy, because I really do think it would help a lot with this.
thanks , what kind of pshcioterapy?
Other than that, I would suggest asking your doctor about trying an anti-psychotic,
>>>>> I have tried them all , zyrpexa , seroquel abilify , risperdal , solian , geodon . Also conventionalls like perpehazine , haldol ,fluanxol and
other more I dont remember
and getting you off the Xanax. Seroquel can be very helpful, or maybe Abilify -- although Abilify can be agitating, which wouldn't be all that helpful for you. Both can help boost antidepressants, and Seroquel can help with sleep.
Yes seroquel was the best for me from all of them
but in terms of anxiety Xanax works better than seroquel for me.
Maybe I could both don you think? maybe just 25 mg of seroquel
> Honestly, I know your situation isn't good, in terms of doctors, so I know that you're going to have a hard time finding a good solution. I wish there was something that could fix that for you -- in fact, in my experience, finding a psychiatrist you can form a good alliance with makes a huge amount of difference in treatment outcome. If you trust your doctor, you'll have an easier time dealing with any problems that come up, and an easier time waiting out the start up period. I wish I could wave a wand and give you that.
> In the meantime, I guess I'd have to say I'd recommend an anti-psychotic instead of Xanax, and maybe look at possibly swapping the Nardil for something a bit more effective.
> Good luck.
Thanks for your suggestions , they all are well received . it is hard to suggest something not knowing a pacient history , I think that was has happened here
Lucky you already know a little bit more of me and more advices are hosnestly well received.